fbpx

WATCH: CNN Dr. Says Steroids Being Used to Treat Trump Can Cause Mania and Psychosis

Donald Trump didn’t do much tweeting over the weekend. For Americans who are used to multiple posts from Trump on Saturday and Sunday, this was an odd experience. Sure there were a couple of proof of life videos from the president, but very few tweets.

Donald Trump mocks Clinton for getting sick
[Photo by Joshua Roberts/Getty Images]
Then, on Monday morning, there were 18 different tweets from the president and the messages were written in all caps. Interestingly, Trump has been taking a steroid called dexamethasone. The drug, according to Dr. Megan Ranny, can cause delirium, mania and psychosis.

Dr. Ranny made the comments Sunday night while speaking with CNN’s Wolf Blitzer. She told the host, “[Trump is] on a very complex regimen of medications right now. Two of them, remdesivir and dexamethasone are medications that we give in our hospital even in our emergency department with really sick patients with Covid-19.”

The Brown University associate professor continued, “Dexamethasone is known to have mental health side effects. It can cause psychosis, it can cause delirium, it can cause mania.” She then hedged, saying “you would never want to say the president is experiencing steroid-induced psychosis. But it is certainly concerning to see some of his actions today in the wake of this potentially deadly diagnosis and infectious disease.”

Watch a clip of Dr. Ranny’s explanation courtesy of CNN and her Twitter feed:



Follow Us On: Facebook and Twitter